RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2015, Volume 206, Number 9  


On some slowly terminating term rewriting systems
L. D. Beklemishev, A. A. Onoprienko
3
A higher-dimensional Contou-Carrère symbol: local theory
S. O. Gorchinskiy, D. V. Osipov
21
Systematization of problems on ball estimates of a convex compactum
S. I. Dudov
99
The existence of semiregular solutions to elliptic spectral problems with discontinuous nonlinearities
V. N. Pavlenko, D. K. Potapov
121
Distribution of the zeros of canonical products and weighted condensation index
V. B. Sherstyukov
139
Математический сборник Sbornik: Mathematics (from 1967)
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019